Aa
A
A
Close
Avatar universal
blood spotting and mucus
hi, came off the pill in october and now i just had my period about 1 week ago, but since i had my period i have been having pinky red blood spots and mucus everytime i wipe after a pee, anyone that can help it would be great
Cancel
2 Answers
Page 1 of 1
2088407 tn?1333849575
Since you are no longer on the pill, you aren't getting low doses of hormones.. And you probably had disrupted periods. I am sure that the mucus and pink like blood spots are from it hanging out in the uterus. If you experience any fever, abdominal or pelvic pain, foul smelling discharge from the vagina, nausea or vomiting..I would suggest you get in to your Gynecologist or Urgency care facility as these are suggestive of infection.

Good luck
~VQ
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
563773 tn?1374250139
Hello,
These symptoms can be due to intermenstrual bleeding. Causes may be uterine fibroids, miscarriage after a pregnancy, ectopic pregnancy, fluctuation in hormone levels, genital infections, polyps, IUD (intrauterine device)use, use of anticoagulant drugs and hypothyroidism.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources